Volume 5, 2013

Issue 1 [5 research articles]

Poghosyan, Arnak On a convergence of the Fourier-Pade interpolation.
Volume 5, (2013). Issue 1, pp. 1-25.

Mao, Hua and Hui, Liu The relations between matroids of arbitrary cardinality and independence spaces.
Volume 5, (2013). Issue 1, pp. 26-33.

Poghosyan, Lusine and Poghosyan, Arnak Asymptotic estimates for the quasi-periodic interpolations.
Volume 5, (2013). Issue 1, pp. 34-57.

Misaghian, Manouchehr Factor Rings and their decompositions in the Eisenstein integers Ring ${\huge\mathbb{Z}}\left[ \omega \right]$
Volume 5, (2013). Issue 1, pp. 58-68.

Aramyan, Rafik A representation for convex bodies.
Volume 5, (2013). Issue 1, pp. 69-74.